Trudy Moskovskogo Matematicheskogo Obshchestva
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 2012, Volume 73, Issue 1, Pages 87–132 (Mi mmo527)  

This article is cited in 10 scientific papers (total in 11 papers)

Asymptotics of Meixner polynomials and Christoffel-Darboux kernels

A. I. Aptekarev, D. N. Tulyakov

M. V. Keldysh Institute for Applied Mathematics, Russian Academy of Sciences, Moscow

Full text: PDF file (497 kB)
References: PDF file   HTML file

English version:
Transactions of the Moscow Mathematical Society, 2012, 73, 67–106

Bibliographic databases:

UDC: 517.9, 517.53
MSC: Primary 33C45; Secondary 60B10
Received: 23.03.2012
Revised: 01.05.2012

Citation: A. I. Aptekarev, D. N. Tulyakov, “Asymptotics of Meixner polynomials and Christoffel-Darboux kernels”, Tr. Mosk. Mat. Obs., 73, no. 1, MCCME, Moscow, 2012, 87–132; Trans. Moscow Math. Soc., 73 (2012), 67–106

Citation in format AMSBIB
\Bibitem{AptTul12}
\by A.~I.~Aptekarev, D.~N.~Tulyakov
\paper Asymptotics of Meixner polynomials and Christoffel-Darboux kernels
\serial Tr. Mosk. Mat. Obs.
\yr 2012
\vol 73
\issue 1
\pages 87--132
\publ MCCME
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/mmo527}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3184968}
\zmath{https://zbmath.org/?q=an:1271.33003}
\elib{https://elibrary.ru/item.asp?id=21369349}
\transl
\jour Trans. Moscow Math. Soc.
\yr 2012
\vol 73
\pages 67--106
\crossref{https://doi.org/10.1090/S0077-1554-2013-00203-4}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84954371718}


Linking options:
  • http://mi.mathnet.ru/eng/mmo527
  • http://mi.mathnet.ru/eng/mmo/v73/i1/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Aptekarev, D. N. Tulyakov, “The leading term of the Plancherel-Rotach asymptotic formula for solutions of recurrence relations”, Sb. Math., 205:12 (2014), 1696–1719  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. A. I. Aptekarev, D. N. Tulyakov, “The Saturation Regime of Meixner Polynomials and the Discrete Bessel Kernel”, Math. Notes, 98:1 (2015), 180–184  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    3. A. I. Aptekarev, D. N. Tulyakov, “Asymptotics of $L_p$-norms of Laguerre polynomials and entropic moments of $D$-dimensional oscillator”, Preprinty IPM im. M. V. Keldysha, 2015, 041, 15 pp.  mathnet
    4. V. M. Buchstaber, V. N. Dubinin, V. A. Kaliaguine, B. S. Kashin, V. N. Sorokin, S. P. Suetin, D. N. Tulyakov, B. N. Chetverushkin, E. M. Chirka, A. A. Shkalikov, “Alexander Ivanovich Aptekarev (on his 60th birthday)”, Russian Math. Surveys, 70:5 (2015), 965–973  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. A. I. Aptekarev, D. N. Tulyakov, I. Valero Toranzo, J. Sanchez Dehesa, “Renyi entropies of the highly-excited states of multidimensional harmonic oscillators by use of strong Laguerre asymptotics”, Eur. Phys. J. B, 89:3 (2016), 85  crossref  mathscinet  isi  scopus
    6. D. Dominici, “Mehler-Heine type formulas for Charlier and Meixner polynomials”, Ramanujan J., 39:2 (2016), 271–289  crossref  mathscinet  zmath  isi  scopus
    7. A. I. Aptekarev, D. N. Tulyakov, “Koordinaty Khesse dlya odnoi algebraicheskoi krivoi tretego poryadka”, Preprinty IPM im. M. V. Keldysha, 2017, 054, 16 pp.  mathnet  crossref
    8. A. I. Aptekarev, M. A. Lapik, Yu. N. Orlov, “Asymptotic behavior of the spectrum of combination scattering at Stokes phonons”, Theoret. and Math. Phys., 193:1 (2017), 1480–1497  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    9. A. I. Aptekarev, D. N. Tulyakov, “Asimptoticheskii bazis reshenii $q$-rekurrentnykh sootnoshenii vne zony blizkikh sobstvennykh znachenii”, Preprinty IPM im. M. V. Keldysha, 2018, 159, 24 pp.  mathnet  crossref  elib
    10. M. A. Lapik, D. N. Tulyakov, “On expanding neighborhoods of local universality of Gaussian unitary ensembles”, Proc. Steklov Inst. Math., 301 (2018), 170–179  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    11. Ismail M., Law Ch.-K., “a Difference Equation Approach to Plancherel-Rotach Asymptotics Forq-Orthogonal Polynomials”, Stud. Appl. Math., 145:4 (2020), 696–718  crossref  mathscinet  zmath  isi  scopus
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:398
    Full text:120
    References:49

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021